# SDR REXA2016050700901

- Difficulty date: May 7, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN RIGHT SEAT RAIL HAS MULTIPLE AREAS OF CORROSION & GOUGES, STATION 409+128 - 559+112.  R & R SEAT TRACKS ON RT SIDE 4 - 7, STATION 409+128 - 559+112 IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
